Title: 2-dimensional or 2-codimensional pseudominimal spatial varieties immerged in lorentz variety with n+2 dimensions
Authors: Rosca, R ×
Vanhecke, Lieven #
Issue Date: 1972
Publisher: Academie royale de belgique
Series Title: Bulletin de la Classe des Sciences vol:58 issue:6 pages:747-758
ISSN: 0001-4141
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science